# SDR C1HA200478002

- Difficulty date: February 18, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N818EA
- Make and model: Boeing 727225
- Aircraft serial: 22555
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO MSP WITH LANDING GEAR EXTENDED RIGHT MAIN GEAR HAD BOTH RED AND GREEN INDICATIONS.  COMPLIED WITH COM PROCEDURES.  REMOVED AND REPLACED MAIN GEAR UPLOCK SENSOR IAW 32-61-81, CHECKS GOOD.
